# SDR UHLA2014090600642

- Difficulty date: September 6, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 28,194 hours, 17,389 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RUDDER VERTICAL SPAR BETWEEN RIBS 9 AND 10.  TRIMMED AFFECTED RIB FLANGES AND FABRICATED REPAIR DOUBLERS IAW ETD2014-170-075408, REV 1.  INSTALLED REPAIR IAW ETD2014-170-075408, REV 1ABD SRM 51-41-01, 51-41-02.
